# SDR SWIA202266689

- Difficulty date: September 26, 2022
- Submitted: October 31, 2022
- Operation: Air carrier
- Aircraft: N826SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15449
- Aircraft time: 7,784 hours, 6,349 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Gouged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGES ON EXTERNAL FUSELAGE SKIN FS 379.00 - 394.00, STGR 22R - 23R     (C-CHECK RO 10/29/2022)     / REPAIRED GOUGES ON EXTERNAL FUSELAGE SKIN AT FS 379.00 - 394.00, STGR 22R - 23R REF REO 690-53-21-1551 REV -- DATED 2022-10-11 COMPLIED WITH ALL STEPS, SEE CONTINUE FOR DETAILS
